Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from jaundice, high bilirubin, SGPT, SGOT levels. History of tuberculosis. Treatment?

hi dr. my name is XXXXXX and my age 20 and weight 47kg, i am a tb patients and i was taken it my medicine in dec 2012 after 1month i was joundice and my billubirin on january 7.95 and my sgpt144.or sgot 127 but now my joundice bill is 1.95 sgpt175. or sgot160.5 but now my hole of body in etching please suggest me what are doing
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Anti tubercular drugs could have caused the jaundice .However you need to check for hepatitis B in your blood and get an ultrasound done to rule out other causes .As you seem to be in the recovery phase , itching can be managed with calamine lotion body application and if severe ,druge like cetrizine can be taken in the night .Plenty of fluids especially glucose and fruit juices if not a diabetic is advised.
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor